# SDR CALA2017122804648

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT COVE SKIN CRACKED AROUND THE INBD TRACK ATTACH POINT.  REPAIRED IAW SRM 57-43-01, REPAIR 4.
